# SDR SWAA2022011259766

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS PULLED FACE SHEET PLIES;  EVALUATED DAMAGE; DAMAGE TO UPPER FACE SHEET IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.   BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL. CURED AT 150 DEGREES FOR 4 HOURS; TAP TEST GOOD.
